# SDR SWIA2025120100903

- Difficulty date: September 3, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 43,655 hours, 32,983 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM# N606SK-8233. LEFT INBOARD FLAP AT FS 27 NEAR THE TRAILING EDGE. DENT ON LOWER SKIN MEASURES WIDTH 1/4 IN. X DEPTH .035". SRM 57-53-01. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD ACFT PRACTICES  (C-CHECK RO 11/30/2025)REPAIRED L/H I/B FLAP LWR SKIN AT FLS 27 REF CRJ 700 SRM 57-52-01-201-001-A01, PAGE 231, FIG 57-52-01-991-812, SHEET 3 OF 5. SEE CONTINUATION SHEET FOR DETAILS. COMPLIED W/SKYCARD 51-900-1002-SKY.
